# SDR YENA20110507249

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 33,748 hours, 12,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 3468
- Condition: Discharged
- Location: Cabin
- Part time: 33,748 hours, 12,094 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 510 FLL-EWR, ON GROUND MAINTENANCE CHECK FOUND EPSU UNIT EMERGENCY L FAILED.  REMOVED AND REPLACED BATTERY FROM LEFT EPSU LOWER SIDEWALL PANEL PER AMM 33-51-38.  OPS TEST OK.
